# SDR CALA2018062101481

- Difficulty date: June 15, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 34,229 hours, 11,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L CORRODED AROUND RIVETS FROM STA 957 TO 963, REFERENCE HANGAR NON ROUTINE 9601522 STRINGER REPAIRED IN ACCORDANCE WITH SRM 53-00-03 REPAIR 1.
